# SDR R61A201806050674

- Difficulty date: June 5, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 28,908 hours, 22,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17066796001
- Condition: Corroded
- Location: Frame 85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 85 RT SIDE OF CROSS BEAM HAD CORROSION AT THE PANEL SUPPORT.  REMOVED AND REPLACED THE CROSS BEAM PANEL SUPPORT BRACKET AT FRAME 85 IAW SRM 51-40-08.
